Volume 33, Number 1

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 1, 33 (2015).
 

Full Article
   
Regular Articles:
 
   
Hans-Görg Roos, Ljiljana Teofanov and Zorica Uzelac
Graded Meshes For Higher Order FEM
J. Comp. Math., 33 (2015), pp. 1-16. Abstract

 

Full Article
[An open-access article; the PDF is free to any online user.]    
     
V. Thomée and A.S. Vasudeva Murthy
Finite Difference Methods for the Heat Equation with a Nonlocal Boundary Condition
J. Comp. Math., 33 (2015), pp. 17-32
. Abstract

 

Full Article
     
Xin He, Maya Neytcheva and Cornelis Vuik
On Preconditioning of Incompressible Non-Newtonian Flow Problems
J. Comp. Math., 33 (2015), pp. 33-58
. Abstract
 

Full Article
     
Xi Yang and Wang Zhongqing
A Chebyshev-Gauss Spectral Collocation Method for Odrinary Differential Equations
J. Comp. Math., 33 (2015), pp. 59-85
. Abstract
 

Full Article
     
Dongyang Shi, Caixia Wang and Qili Tang
Anisotropic Crouzeix-Raviart Type Nonconforming Finite Element Methods to Variational Inequality Problem with Displacement Obstacle
J. Comp. Math., 33 (2015), pp. 86-99
. Abstract
 

Full Article
     
Lili Zhang
Two-Step Modulus-Based Synchronous Multisplitting Iteration Methods for Linear Complementarity Problems
J. Comp. Math., 33 (2015), pp. 100-112
. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]